Numerical correction for finite-difference solution of the advection-dispersion equation with reaction

Ataie-Ashtiani B., Lockington D.A. and Volker R.E. (1996) Numerical correction for finite-difference solution of the advection-dispersion equation with reaction. Journal of Contaminant Hydrology, 23 1-2: 149-156.

Author Ataie-Ashtiani B.
Lockington D.A.
Volker R.E.
Title Numerical correction for finite-difference solution of the advection-dispersion equation with reaction
Journal name Journal of Contaminant Hydrology   Check publisher's open access policy
ISSN 0169-7722
Publication date 1996-01-01
Sub-type Article (original research)
Volume 23
Issue 1-2
Start page 149
End page 156
Total pages 8
Subject 1904 Performing Arts and Creative Writing
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:45:27 EST by System User